RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1990, Volume 183, Pages 199–204 (Mi tm1915)  

This article is cited in 1 scientific paper (total in 1 paper)

The Lüroth problem

I. R. Shafarevich


Full text: PDF file (993 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1991, 183, 241–246

Bibliographic databases:
UDC: 512.62

Citation: I. R. Shafarevich, “The Lüroth problem”, Galois theory, rings, algebraic groups and their applications, Collected papers, Trudy Mat. Inst. Steklov., 183, Nauka, Leningrad, 1990, 199–204; Proc. Steklov Inst. Math., 183 (1991), 241–246

Citation in format AMSBIB
\Bibitem{Sha90}
\by I.~R.~Shafarevich
\paper The L\"uroth problem
\inbook Galois theory, rings, algebraic groups and their applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklov.
\yr 1990
\vol 183
\pages 199--204
\publ Nauka
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/tm1915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092032}
\zmath{https://zbmath.org/?q=an:0731.14035}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1991
\vol 183
\pages 241--246


Linking options:
  • http://mi.mathnet.ru/eng/tm1915
  • http://mi.mathnet.ru/eng/tm/v183/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:496
    Full text:159

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019